Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 6, Number 1

All articles in this issue are freely accessible.

Note on permutations in a finite field
K. D. Fryer.
Proc. Amer. Math. Soc. 6 (1955), 1-2
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0067155
Finitely generated extensions of difference fields
Richard M. Cohn.
Proc. Amer. Math. Soc. 6 (1955), 3-5
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0067103
The existence of outer automorphisms of some nilpotent groups of class $2$
Eugene Schenkman.
Proc. Amer. Math. Soc. 6 (1955), 6-11
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0067111
Cohomology in abstract unit groups
Yukiyosi Kawada.
Proc. Amer. Math. Soc. 6 (1955), 12-15
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0067108
Supersoluble groups
Reinhold Baer.
Proc. Amer. Math. Soc. 6 (1955), 16-32
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0067113
An existence theorem in the algebraic study of homogeneous linear ordinary differential equations
Marvin P. Epstein.
Proc. Amer. Math. Soc. 6 (1955), 33-41
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0067102
On the intersections of the components of a difference polynomial
Richard M. Cohn.
Proc. Amer. Math. Soc. 6 (1955), 42-45
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0067104
Bi-regular rings and the ideal lattice isomorphisms
D. R. Morrison.
Proc. Amer. Math. Soc. 6 (1955), 46-49
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0067094
Analogues of the ring of rational integers
R. H. Bruck.
Proc. Amer. Math. Soc. 6 (1955), 50-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0069805
The Schwarzian derivative and convex functions
Richard F. Gabriel.
Proc. Amer. Math. Soc. 6 (1955), 58-66
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0067977
Banach spaces and algebras of continuous functions
Robert MacDowell.
Proc. Amer. Math. Soc. 6 (1955), 67-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0067353
On the radial limits of analytic functions
A. J. Lohwater.
Proc. Amer. Math. Soc. 6 (1955), 79-83
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0068625
Multiplicative groups of analytic functions
Walter Rudin.
Proc. Amer. Math. Soc. 6 (1955), 83-87
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0066449
Symmetric polynomials with non-negative coefficients
L. Kuipers and B. Meulenbeld.
Proc. Amer. Math. Soc. 6 (1955), 88-93
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0074472
The Looman-Menchoff theorem and some subharmonic function analogues
Maynard G. Arsove.
Proc. Amer. Math. Soc. 6 (1955), 94-105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0069965
An extremum property of sums of eigenvalues
Helmut Wielandt.
Proc. Amer. Math. Soc. 6 (1955), 106-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0067842
Some metric inequalities in the space of matrices
Ky Fan and A. J. Hoffman.
Proc. Amer. Math. Soc. 6 (1955), 111-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0067841
A remark on a norm inequality for square matrices
M. D. Marcus.
Proc. Amer. Math. Soc. 6 (1955), 117-119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0066331
Uniqueness in the left division of order types
Seymour Ginsburg.
Proc. Amer. Math. Soc. 6 (1955), 120-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0067172
Partially continuous decompositions
R. H. Bing.
Proc. Amer. Math. Soc. 6 (1955), 124-133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0071003
Une propriété topologique des domaines de Runge
Jean-Pierre Serre.
Proc. Amer. Math. Soc. 6 (1955), 133-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0067488
On fluctuations of sums of random variables
Louis J. Cote.
Proc. Amer. Math. Soc. 6 (1955), 135-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0070872
On projective geometry over full matrix rings
Rimhak Ree.
Proc. Amer. Math. Soc. 6 (1955), 144-150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0067504
Complementary surfaces for a vector field
T. K. Pan.
Proc. Amer. Math. Soc. 6 (1955), 151-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0067546